# SDR YENA2020052170350

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 39,399 hours, 25,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK FLOOR STRUCTURE FR48-49LH PASSENGER CABIN; REF AEROMAN NR 150542: ACCOMPLISHED REPAIR OF CRACK ON LONGITUDINAL FLOOR BEAM FR49 & Y782LH IAW AEROMAN EA 53-0384-20 & ETD 2020-190-015805.
